The Stacks Project


Bibliography item: Waterhouse-fpqc-sheafification

authorWaterhouse, William C.
titleBasically bounded functors and flat sheaves
year1975
typearticle
journalPacific J. Math.
number2
volume57
pages597–610

BibTeX code

You can use the following code to cite this item yourself.

@article{Waterhouse-fpqc-sheafification,
  author = {Waterhouse, William C.},
  title = {Basically bounded functors and flat sheaves},
  year = {1975},
  journal = {Pacific J. Math.},
  number = {2},
  volume = {57},
  pages = {597--610},
}